MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 S-ROM*18X12X160 STEM,36MM NECK; FEMORAL STEM

DEPUY IRELAND - 9616671 S-ROM*18X12X160 STEM,36MM NECK; FEMORAL STEM
Catalog Number 875973
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Hip Fracture (2349)
Date of Event 10/31/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Seventeen years ago, tha surgery was performed at another hospital using the s-rom modular hip system.Three years ago, it was confirmed through an x-ray that the stem was broken at its distal end.On (b)(6) 2017, revision surgery was performed due to a femoral transverse fracture caused by the patient¿s fall, which was confirmed near 3 cm from the distal end.During the surgery, the stem and sleeve as well as the broken parts were removed.No further information regarding the surgery has been provided from the hospital.
 
Additional Manufacturer Narrative
Pc(b)(4).
 
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
(b)(4).Investigation summary: examination of the returned device did not identify a product problem.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate. .

Common Device Name
FEMORAL STEM
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork DE
EI 
MDR Report Key7060275
Report Number1818910-2017-50234
Device Sequence Number11271778
Product Code JDI
UDI-Device Identifier10603295218920
UDI-Public10603295218920
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K851422
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 10/31/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number875973
Device Lot Number807414
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/13/2017
Initial Date Received by Manufacturer 10/31/2017
Supplement Date Received by Manufacturer11/28/2017
12/14/2017
03/09/2018
Initial Report FDA Received Date11/27/2017
Supplement Report FDA Received Date11/29/2017
12/27/2017
03/13/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;